# SDR QXEA2011011200017

- Difficulty date: January 9, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 24,613 hours, 18,045 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C6 CHECK - LT AND RT FS 280 LOWER WEB BULKHEADS CORRODED.  BLENDED RT IAW SRM 51-21-06-001-001-A01.  MAX BLEND .003" DEEP. AREA IS WITHIN LIMITS IAW 53-11-10-201-003-A01. TREATED, PRIMED AND PAINTED IAW SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01 AND 51-25-16-001-001-A01.  BLENDED LT WEB IAW SRM 51-21-06-001-001-A01.  FOUND WEB CORRODED THROUGHOUT AND OUT OF LIMITS IAW SRM 53-11-10-201-003-A01.  REMOVED LT WEB IAW SRM 51-42-06-001-001-A01. LOCATED HOLES IN NEW WEB (PN 670-53-11-052-1) AND INSTALLED IAW SRM 53-11-10-201-003-A01.  TREATED, PRIMED AND PAINTED IAW SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01 AND 51-25-16-001-001-A01.
